# SDR UHLA2011020900074

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 17,640 hours, 10,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ARMING HANDLE HARD TO OPERATE.  REMOVED DEBRIS AT GIRT BAR, R2 DOOR ARMING HANDLE OPERATES NORMALLY IAW 52-41-00.
